General Letters in Mathematics

Volume 1 - Issue 1 (3) | PP: 23 - 31 Language : English
DOI : https://doi.org/DOI:10.31559/glm2016.1.1.3
1051
181

Integral Equations and their Relationship to Differential Equations with Initial Conditions

Mostefa Nadir ,
Somia Guechi
Received Date Revised Date Accepted Date Publication Date
2/7/2016 15/8/2016 21/8/2016 30/8/2016
Abstract
Integral and differential equations have a fundamental importance in the functional analysis and the practice problems, and many domains of scientific research. However, the resolution of differential equations with constant coefficients is easy, but the resolution of these equations with variable coefficients is practically difficult or impossible in more part of the cases. This work present a analytical method which it transform a differential equations with initial conditions to a Volterra equations of second kind, efficient methods for approximate numerical solution of these equations, the analysis of the existence of their solutions, and the convergence of the error.


How To Cite This Article
Nadir , M. & Guechi , S. (2016). Integral Equations and their Relationship to Differential Equations with Initial Conditions . General Letters in Mathematics, 1 (1), 23-31, DOI:10.31559/glm2016.1.1.3

Copyright © 2024, This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.